Vol. 62, No. 3, pp. 337-347 (2005)
Orthogonal polynomials associated with the Nehari problem
Pedro AlegríaDepartamento de Matemáticas, Facultad de Ciencias,
Universidad del País Vasco, P.O. Box 644, 48080-Bilbao -- SPAIN
Abstract: The aim of this note is to make explicit the connection between the Nehari problem and certain class of orthogonal polynomials on the unit circle obtained in a recursive way. A sequence of Schur-type parameters for this problem is also obtained.
Classification (MSC2000): 42A70, 42A05, 30E05.
Full text of the article:
Electronic version published on: 7 Mar 2008.